MAUDE Adverse Event Report: CAREFUSION, INC LOVE-GRUENWALD PITUITARY FORCEP 2X10MM; KERRISON RONGEURS

CAREFUSION, INC LOVE-GRUENWALD PITUITARY FORCEP 2X10MM; KERRISON RONGEURS
Model Number NL6147
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).29sep2021 writer sent the customer an email acknowledging receipt of the complaint, providing the complaint tracking number and requested follow up information including as to if there was any patient impact related to this event.Writer provided contact information.Device not yet evaluated, if the device is evaluated a follow up will be sent.
 
Event or Problem Description
Per complaint details received: jaw portion of the instrument broke off today during one of our physician¿s lumbar case.Broken piece not able to be retrieved.The sample is not available for investigation.No further information available.

Brand Name
LOVE-GRUENWALD PITUITARY FORCEP 2X10MM
Common Device Name
KERRISON RONGEURS
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key12667195
Report Number1423507-2021-00045
Device Sequence Number19886607
Product Code HAE
UDI-Device Identifier10885403082283
UDI-Public(01)10885403082283
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2021
Report Date (Section F) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNL6147
Device Catalogue NumberNL6147
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Date Report to Manufacturer10/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;